# SDR SWAA2024100437195

- Difficulty date: August 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STA 203.10 ( # 5 BAY )INSIDE CLAMP SUPPORT WIRING AND ANCHORNUT RUSTED.<[01] REMOVED AND INSTALLED NEW CLIP NUT; CLAMP AND SCREW AT LEFT HORIZONTAL STABILIZER STA 203.10(#5 BAY) PER REF. SWPM 20-10-12.  TOOL USED: TORQUE WRENCH: B/C 164618  CAL DUE DATE11/11/2024;[02] VERIFIED STEP 1.;[03] REMOVED AND INSTALLED NEW CLIP NUT; CLAMP AND SCREW AT LEFT HORIZONTAL STABILIZER STA 203.10(#5 BAY) PER REF. SWPM 20-10-12.  TOOL USED: TORQUE WRENCH: B/C 164618  CAL DUE DATE11/11/2024;[04] VERIFIED CORRECTIVE ACTION.
